# SDR ASOA99042

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120073
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003852001
- Condition: Cracked
- Location: Lt/Rt Nacelles
- Part time: 28,297 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT AND RIGHT ENGINE NACELLE FRAME NR 1 TO HAVE CRACKS.  REMOVED AND REPLACED NR 1 FRAME IN LEFT AND RIGHT ENGINE NACELLES.  (M)
